# SDR AMTA200600218

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE STRAP BETWEEN FS 870-886 AND STR`S 28-29 IS DISBONDED.  DISBONDED FAILSAFE STRAP BETWEEN FS 870-886, STR`S 28-29 WAS OPENED-UP AND CLEANED IAW SRM.  CORROSION FOUND TO BE WITHIN LIMITS OF SRM DAMAGE LIMITS IAW.  REPAIRED FAILSAFE STRAP IAW SRM.  (K)
